# SDR MASA200601946

- Difficulty date: July 25, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 8,675 hours, 6,553 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 766389L
- Part serial: 0434
- Condition: Malfunctioned
- Location: Slat/Flap
- Part time: 7,891 hours, 5,793 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5070 CMH - THE CREW REPORTED A SLATS 1/2 SPEED STATUS MESSAGE.  MAINTENANCE REMOVED AND REPLACED THE SLAT/FLAP ELECTRONIC CONTROL UNIT.
